Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article | Review
Number of items: 13.

Article

Molenberghs, G. and Goetghebeur, E.J.T. and Lipsitz, S.R. and Kenward, M.G. (1999) Nonrandom missingness in categorical data: Strengths and limitations. American Statistician, 53 (2). pp. 110-118. ISSN 0003-1305. (The full text of this publication is not available from this repository)

Verbyla, A.P. and Cullis, B.R. and Kenward, M.G. and Welham, S.J. (1999) The analysis of designed experiments and longitudinal data by using smoothing splines. Journal of the Royal Statistical Society: Series C (Applied Statistics), 48 . pp. 269-300. ISSN 0035-9254. (The full text of this publication is not available from this repository)

Shirley, P.J. and Thompson, N. and Kenward, M.G. and Johnston, G. (1998) Parental anxiety before elective surgery in children - A British perspective. Anaesthesia, 53 (10). pp. 956-959. ISSN 0003-2409. (The full text of this publication is not available from this repository)

Molenberghs, G. and Michiels, B. and Kenward, M.G. and Diggle, P.J. (1998) Monotone missing data and pattern-mixture models. Statistica Neerlandica, 52 (2). pp. 153-161. ISSN 0039-0402. (The full text of this publication is not available from this repository)

Maffulli, N. and Irwin, A.S. and Kenward, M.G. and Smith, F. and Porter, Robert (1998) Achilles tendon rupture and sciatica: a possible correlation. British Journal of Sports Medicine, 32 (2). pp. 174-177. ISSN 0306-3674. (The full text of this publication is not available from this repository)

Kenward, M.G. and Molenberghs, G. (1998) Likelihood based frequentist inference when data are missing at random. Statistical Science, 13 (3). pp. 236-247. ISSN 0883-4237. (The full text of this publication is not available from this repository)

Webster, Roberta and Lawson, Andrew B. and Glasbey, C. and Horgan, G. and Elston, D. and Host, G. and Mugglestone, M.A. and Kenward, M.G. and Kent, Jacqueline and Stein, A. and Clifford, P. and Ledford, A.W. and Marriott, P.K. and Aitkin, M. and Atkinson, Angus C. and Boskov, M. and Kelsall, J. and Wakefield, J. and Bowman, A. and Casson, E. and Cressie, Noel A. and Denison, D.G.T. and Mallick, B.K. and Dixon, P. and Scott, M. and Haas, T.C. and Handcock, M.S. and Holmes, ConnalC. and Laslett, G. and Lele, S. and Nadarajah, S. and O'Hagan, A. and Pettitt, A.N. and Hay, J. and Richardson, S. and Stein, Mark and Stoyan, D. and Williams, C.K.I. (1998) Model-based geostatistics - Discussion. Journal of the Royal Statistical Society: Series C (Applied Statistics), 47 (3). pp. 326-350. ISSN 0035-9254. (The full text of this publication is not available from this repository)

Kenward, M.G. (1998) Selection models for repeated measurements with non-random dropout: An illustration of sensitivity. Statistics in Medicine, 17 (23). pp. 2723-2732. ISSN 0277-6715. (The full text of this publication is not available from this repository)

Barnett, V. and Kenward, M.G. (1998) Testing a Poisson renewal process in the context of security alarm maintenance policies. Communications in Statistics-Theory and Methods, 27 (12). pp. 3085-94. ISSN 0361-0926. (The full text of this publication is not available from this repository)

Kenward, M.G. and Roger, J.H. (1997) Small sample inference for fixed effects from restricted maximum likelihood. Biometrics, 53 (3). pp. 983-997. ISSN 0006-341X. (The full text of this publication is not available from this repository)

Molenberghs, G. and Kenward, M.G. and Lesaffre, E. (1997) The analysis of longitudinal ordinal data with nonrandom drop-out. Biometrika, 84 (1). pp. 33-44. ISSN 0006-3444. (The full text of this publication is not available from this repository)

Barnett, V. and Kenward, M.G. (1996) Security systems and renewal processes. Communications in Statistics-Theory and Methods, 25 (3). pp. 475-487. ISSN 0361-0926. (The full text of this publication is not available from this repository)

Review

Kenward, M.G. and Molenberghs, G. (1999) Parametric models for incomplete continuous and categorical longitudinal data. Review of: Parametric models for incomplete continuous and categorical longitudinal data. by Kenward, M.G. and Molenberghs, G.. Statistical Methods in Medical Research, 8 (1). pp. 51-83. ISSN 0962-2802. (The full text of this publication is not available from this repository)

This list was generated on Thu Jul 10 19:31:31 2014 BST.